# SDR SWAA2025100610926

- Difficulty date: September 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON ACCESS PANEL 542EB AT LT WING.   REPAIRED ACCESS PANEL 542EB IAW 25-157-02593-WIP1 AND 25-157-02593-WIP2.
